Notre Dame Journal of Formal Logic

Degrees of partial functions.

Jan Bergstra

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 1 (1978), 152-154.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888219

Digital Object Identifier
doi:10.1305/ndjfl/1093888219

Mathematical Reviews number (MathSciNet)
MR0485288

Zentralblatt MATH identifier
0349.02040

Subjects
Primary: 02F30

Citation

Bergstra, Jan. Degrees of partial functions. Notre Dame J. Formal Logic 19 (1978), no. 1, 152--154. doi:10.1305/ndjfl/1093888219. https://projecteuclid.org/euclid.ndjfl/1093888219


Export citation